English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Asymptotic properties of extremal Kähler metrices of Poincaré type

MPS-Authors
/persons/resource/persons234894

Auvray,  Hugues
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Auvray, H. (2017). Asymptotic properties of extremal Kähler metrices of Poincaré type. Proceedings of the London Mathematical Society, 115(4), 813-853. doi:10.1112/plms.12052.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0911-F
Abstract
There is no abstract available